# SDR SWAA2017121218373

- Difficulty date: December 10, 2017
- Submitted: December 12, 2017
- Operation: Air carrier
- Aircraft: N8546V
- Make and model: Boeing 737-8H4
- Aircraft serial: 63574
- Aircraft time: 907 hours, 410 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 101733
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OVERWING EXIT SIGN LOOSE.  SECURED SIGN PER SIP.
